| Model Number |
350975 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This rv pace/sense lead was capped due to fracture with pt syncope due to oversensing, and impedance of nearly 3000 ohms.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.